# SDR SWIA201540828

- Difficulty date: February 25, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MLG AXLE NR 3 ROOT RADIUS.  C-CHECK, RO: REMOVED CORROSION FOUND ON MLG NR 3 ROOT RADIUS IAW REO.
